Suggest And Share On

Benylin mucus all in one

Benylin mucus all in one

Guaifenesin Loosens And Thins Chest Mucus, Making It Easier For You To Cough Up And Lightens The Weighty Feeling On Your Chest. Phenylephrine Is A Nasal Decongestant Which Helps...

Guaifenesin Loosens And Thins Chest Mucus, Making It Easier For You To Cough Up And Lightens The Weighty Feeling On Your Chest. Phenylephrine Is A ...

Brand: Feverall

Ingredient: Paracetamol

₦4,580.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

Prescription can be uploaded at checkout, or provided and verified at pickup/delivery of the medicine in question.

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Benylin Mucus Cough and Cold - All in One Relief Tablets 16 Tablets

Benylin Mucus Cough and Cold All in One Relief Tablets gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever.

Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and to lighten the weighty feeling on your chest.

Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily.

Paracetamol relieves pain and helps reduce your temperature if you have a fever.

A cough is a reflex action to clear your airways of phlegm and irritants such as dust. A mucus cough is a productive cough which means mucus is produced to help clear your airways.

 

How to Use

 

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not exceed the stated dose.
Not suitable for children under 12 years.

If your symptoms persist or worsen, you must see a doctor or pharmacist.

Mr Famasi Advice

  • Safety Information:

Warning: do not exceed the stated dose. Contains paracetamol do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Specifications

Content no available

About this item

Benylin Mucus Cough and Cold - All in One Relief Tablets 16 Tablets

Benylin Mucus Cough and Cold All in One Relief Tablets gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever.

Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and to lighten the weighty feeling on your chest.

Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily.

Paracetamol relieves pain and helps reduce your temperature if you have a fever.

A cough is a reflex action to clear your airways of phlegm and irritants such as dust. A mucus cough is a productive cough which means mucus is produced to help clear your airways.

 

 

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not exceed the stated dose.
Not suitable for children under 12 years.

If your symptoms persist or worsen, you must see a doctor or pharmacist.

  • Safety Information:

Warning: do not exceed the stated dose. Contains paracetamol do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦4,580.00

.